# SDR IPXA10560508

- Difficulty date: May 19, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810608
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBEAM UPPER CHORD IS CORRODED AT BS 310, LBL 58, WL 208.  REPAIR FLOORBEAM IAW ATS ER NR 10-2868.
